Quantcast

Synovial Sarcoma - Online Support Group

Tumor pain


#1

Has anyone heard of or experienced increased tumor pain during or just after chemotherapy?

I’ve always been a symptomatic with regards to my lung mets but all of a sudden this week just after my chemo I have been experiencing some increased pain. Strange?


#2

I meant to type *ASYMPTOMATIC (no symptoms)


#3

Have you discussed this with your physician? Which chemo have you started? It could probably be due to a number of things. But it may be important to rule out pleural effusion, rapid tumor necrosis and infection among others...


#4

Gemzar/taxotere but only had the gemzar up to now and getting the combo on Monday. I will be discussing it with him. What is rapid tumor necrosis? Wouldn’t that be a good thing?


#5

You would think tumor necrosis is a good thing but when it happens too fast, it can be bad apparently. I've seen it reported as a serious adverse event in some trial. I guess it can cause lung collapse or hemorrhage...